# SDR ASAA0110573

- Difficulty date: September 3, 2001
- Submitted: February 21, 2002
- Operation: Air carrier
- Aircraft: N740AS
- Make and model: Boeing 737290C
- Aircraft serial: 22578
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 655663312
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING SCHEDULED MAINTENANCE, FOUND RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED LIGHT ASSEMBLY, THEN LIGHT OPERATED NORMAL.  (M)
